# SDR ASAA0370020

- Difficulty date: December 29, 2003
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Part number: 148A63757
- Condition: Punctured
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING MAINTENANCE CHECK, FOUND APU COMPARTMENT DOOR DAMAGED ON OUTER SKIN.  REPAIRED IAW SRM.  (M)
